# SDR VNAA20241014021

- Difficulty date: September 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON LBL 9 (2 EAS) AND RBL9 (2 EAS) BTW FS693.00 TO FS977.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND CRJ900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49.  CORROSION ON ANGLE MOUNTING BTW FS310 TO FS319 AT GALLEY SERVICE DOOR SURROUND STRUCTURE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
